Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shaylee

Can make-up be worn over topical treatments?

antibiotics?

benzamycin/benzacyclin?

retinoids?

bp? - i heard yes but would still like some actual feedback on this one...

would appreciate hearing back from anyone who has been there done that, that could give me some first hand feedback/recommendations?

ta muchly!!

Share this post


Link to post
Share on other sites

yup it can! and i even asked my dermatologist about this one time.. i would just watch out if your face is irritated by the medications and is peeling or flaky beacuse make up can make that more noticable

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×